# SDR USAA2013102800027

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,523 hours, 23,406 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR PLASTIC PLACARD COVER FOR "SLIDE ARMED" IS MISSING. MAINTENANCE REPLACED LENS COVER "SLIDE ARMED" AT 2R DOOR. OK FOR SERVICE.  REF MPPM 54-01-10.
